# SDR DALA2017050203591

- Difficulty date: May 1, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 78,921 hours, 36,179 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR SUPPORT PREVIOUS REPAIR AT BS 1500, RBL 11 IS CORRODED.  REMOVED CORROSION ON FLOOR SUPPORT FROM BS 1508 TO 1512.  FOUND CORROSION TO BE OUT OF LIMITS.  REPAIRED SUPPORT IAW SRM 51-40-02, PAGE 7, SRM 53-00-53 DETAIL V, ER/A 332525- 14MA, AMM 51-21-04-107,  AND SRM 51-20-01, PAGE 16.
